Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Soreness and bruise on the thigh. On medication for hypertension and diabetes. Need treatment?

My father has a large bruise on his left inner thrigh,,he has been complaining of soreness in it for several weeks, and today he noticed that it is heavily bruised. He has a LAZ-E-BOY chair he sits in and always has trouble getting up from it or really any chair. He is 90 yrs old, takes ,meds for HBP and diabieties. It seems to be in and around the hamstring area
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

I have read your query.

You haven't given history of trauma.

All this may be due to diabetes or decrease of vitamin C.

So I advise you to get fasting blood sugar levels checked.

Give him 1 tablet of vitamin C daily.

I hope it helps.


Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor